# SDR O9IR20160523001

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: General aviation
- Filed by: Aero Air LLC, repair station O9IR003Y
- Aircraft: N162AL
- Make and model: Gulstm 690A
- Aircraft serial: 11231
- Aircraft time: 9,480 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16107600
- Part serial: 3293
- Condition: Cracked
- Location: Mlg
- Part time: 396 hours, 666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE TIRE CHANGE, A MAIN WHEEL INBD BEARING OUTER RACE WAS FOUND SPINNING IN THE WHEEL HALF RESULTING IN EXCESSIVE WEAR TO THE WHEEL BEARING BORE.  FURTHER INSPECTION REVEALED CRACKS IN THE WHEEL HALF AT THE BEARING BORE.  THE REMOVED WHEEL BEARINGS ARE SERVICEABLE.  THE WHEEL BEARINGS WERE LAST INSPECTED/LUBRICATED JANUARY 22, 2016 AT ACTT: 9403.3 HOURS, 77.2 HOUR BEFORE DISASSEMBLY.  THIS WHEEL WAS INSTALLED NEW ON THIS ACFT DEC. 24, 2014 AT ACTT: 9084.0 HOURS.  CAUSE OF THE PREMATURE WHEEL FAILURE IS UNKNOWN.  THE WHEEL HAS BEEN SENT TO THE MFG FOR EVALUATION.  THIS WHEEL/BRAKE INSTALLATION IAW STC SA497GL.
